# SDR FDEA200909013203

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Bs 3710-3715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP IS WORN AT BS 3710 - BS 3715;  LBL Y45 - LBL Y45. BLENDED DAMAGED AREA.  MINIMUM ALLOWABLE MATERIAL .26.  REMAINING MATERIAL .245 AND BEYOND ALLOWABLE LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED FLOOR PANELS 251 LG;PG; BF;GF;NH AND PH IAW AMM 53-10-25-4.  REMOVED SECTION OF SEAT   TRACK FROM FR 57.05 TO FR 58 IAW SRM 53-10-16.  LOCATED AND DRILLED HOLES IN   NEW SEAT TRACK SECTION PN A53274005000053, PO NR 662246.1 AND SPLICES PN   A5327049020000, PO NR 661818.4.  INSTALLED NEW SECTION OF SEAT TRACK AND SPLIVES IAW SRM 53-10-16.  INSTALLED FLOOR PANELS 251 LG;PG;BF;GF;NH AND PH IAW  AMM 53-10-25-4.
